# SDR IPXA2017090721448

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,965 hours, 14,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED DURING PREFLIGHT. PERFORMED AN EMERGENCY LIGHT SYS TEST.  OPS  TESTED NORMAL.  OK FOR SERVICE IAW AMM 33-50-00/501.
